# SDR SWIA2019082746220

- Difficulty date: August 6, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 41,030 hours, 26,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 517 AFT SIDE OF FRAME IN FWD CARGO PIT BETWEEN STRG 24 LEFT AND STRG 25 LEFT.  (C-CHECK) RO: 08/24/2019 REMOVED CORROSION AT FS 517 AFT SIDE OF FRAME IN FWD CARGO BETWEEN STRG 24L TO STRG 25R IAW SRM AND REO.
